# SDR SWAA2022050291419

- Difficulty date: April 5, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 ACCESS PANEL 321A AT VERTICAL STABILIZER 2022-192706 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[02] REPLACED RIB 8 AND FASTENERS LOC. ACCESS PANEL 321 AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 174A0103 REV. -. SEE INDIVIDUAL SINGOFFS BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
